Alert archive / California / Wind Advisories in 2014

Wind Advisory 67, NWS Los Angeles, CA

October 2, 2014

NWS Los Angeles, CA issued this wind advisory at Oct 2, 2014, 3:28 AM PDT. It took effect at Oct 2, 2014, 4:00 AM PDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 2, 2014, 3:28 AM PDT (10:28 UTC)
In effect from
Oct 2, 2014, 4:00 AM PDT
Expired
Oct 2, 2014, 9:02 AM PDT
In force
5 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

126 
WWUS76 KLOX 021028
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
328 AM PDT THU OCT 2 2014

...MODERATE SANTA ANA WINDS TO DEVELOP THIS MORNING THROUGH MID AFTERNOON...

.A TIGHTENING OFFSHORE SURFACE PRESSURE GRADIENT WILL CAUSE GUSTY
SANTA ANA WINDS TO OCCUR ACROSS THE WIND PRONE AREAS OF LOS
ANGELES AND VENTURA COUNTIES TODAY. WINDS WILL WEAKEN LATE
THIS AFTERNOON...BUT BREEZY CONDITIONS WILL LIKELY LINGER IN THE
FOOTHILLS AND MOUNTAINS EACH MORNING THROUGH SATURDAY.

CAZ046-021900-
/O.CAN.KLOX.WI.Y.0066.000000T0000Z-141002T2200Z/
/O.NEW.KLOX.WI.Y.0067.141002T1100Z-141002T2200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
328 AM PDT THU OCT 2 2014

...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON.

* WINDS AND TIMING...NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45
  MPH WILL DEVELOP THIS MORNING AND PERSIST THROUGH MID AFTERNOON.
  LOCAL GUSTS TO 50 MPH AROUND LAGUNA PEAK LATE THIS MORNING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES ACROSS TOPANGA...MALIBU...KANAN
  ROAD AND DECKER CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ040-021900-
/O.EXT.KLOX.WI.Y.0066.141002T1300Z-141002T2200Z/
VENTURA COUNTY COAST-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO
328 AM PDT THU OCT 2 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

* WINDS AND TIMING...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35
  MPH THIS MORNING. WINDS WILL TAPER OFF BY MID AFTERNOON.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES ON HIGHWAY 101 BETWEEN THE
  CONEJO GRADE AND VENTURA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-021900-
/O.CON.KLOX.WI.Y.0066.000000T0000Z-141002T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
328 AM PDT THU OCT 2 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS AND TIMING...NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO
  45 MPH...ISOLATED 50 MPH ACROSS HIGHER PEAKS WILL CONTINUE
  THROUGH THIS AFTERNOON. WINDS WILL TAPER OFF LATE THIS
  AFTERNOON.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES ACROSS INTERSTATE 5 AND
  HIGHWAY 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-021900-
/O.CON.KLOX.WI.Y.0066.141002T1100Z-141002T2200Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
328 AM PDT THU OCT 2 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS AND TIMING...NORTHEAST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH
  THROUGH MID AFTERNOON...THEN TAPER OFF THROUGH THIS EVENING.
  WINDS WILL INCREASE ONCE AGAIN TONIGHT INTO FRIDAY MORNING BUT
  SHOULD BE WEAKER.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES ACROSS INTERSTATE 5 AND
  HIGHWAY 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-547-021900-
/O.CON.KLOX.WI.Y.0066.141002T1100Z-141002T2200Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
328 AM PDT THU OCT 2 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES ACROSS HIGHWAYS
  23...126...118 AND THE 405.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

KAPLAN/RAT
1 follow-up statement
166 
WWUS76 KLOX 021602
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
902 AM PDT THU OCT 2 2014


CAZ040-044-045-053-054-088-547-021715-
/O.CAN.KLOX.WI.Y.0066.000000T0000Z-141002T2200Z/
VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS-
VENTURA COUNTY COASTAL VALLEYS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...
SANTA PAULA...FILLMORE...OJAI...PIRU...THOUSAND OAKS...
NEWBURY PARK...MOORPARK...SIMI VALLEY...LOCKWOOD VALLEY...
MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG...SANTA CLARITA...
NEWHALL...VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
902 AM PDT THU OCT 2 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

NORTHEAST WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS
TODAY...GENERALLY 15 TO 25 MPH WITH GUSTS TO 30 MPH. ISOLATED
GUSTS TO 45 MPH ARE POSSIBLE IN THE MOUNTAINS.

$$

CAZ046-021715-
/O.CAN.KLOX.WI.Y.0067.000000T0000Z-141002T2200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
902 AM PDT THU OCT 2 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

NORTHEAST WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS
TODAY...GENERALLY 15 TO 25 MPH WITH GUSTS TO 30 MPH. ISOLATED
GUSTS TO 45 MPH ARE POSSIBLE ON THE WESTERN PEAKS IN THE MORNING.

$$

MW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Oct 2, 2:40 AM PDT, 48 minutes earlier.

Area forecast discussion, Oct 2, 2:40 AM PDT, 48 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
240 AM PDT THU OCT 2 2014

.SYNOPSIS...

SANTA ANA WINDS WILL STRENGTHEN THIS MORNING THROUGH EARLY
AFTERNOON HOURS AS SURFACE HIGH PRESSURE CONTINUES TO BUILD INTO THE
INTERIOR. HOT...DRY...AND GUSTY NORTHEAST WINDS AT TIMES CAN BE
EXPECTED THROUGH FRIDAY FOR PARTS OF THE AREA. OFFSHORE FLOW WILL
WEAKEN OVER THE WEEKEND...BUT THE HOT WEATHER WILL CONTINUE AS HIGH
PRESSURE BUILDS ALOFT. A COOLING TREND IS LIKELY FOR EARLY NEXT WEEK.

&&

.SHORT TERM (TODAY-SAT)...LATEST FOG PRODUCT IMAGERY INDICATED A
THIN BAND OF STRATUS FROM THE NORTHERN LA COUNTY COAST TO SANTA
BARBARA THIS MORNING. OXNARD AND SANTA BARBARA AIRPORTS WERE
REPORTING LOW CLOUDS THIS MORNING. WITH THE NE WINDS EXPECTED TO
INCREASE AND REACH THE VENTURA COAST LATER THIS MORNING. LOW CLOUDS
WILL GET MIXED OUT WHEN THE WINDS SURFACE ACROSS THE LA/VENTURA
COASTAL PLAIN...BUT PATCHY LOW CLOUDS AND FOG SHOULD REMAIN LIMITED
IN AND AROUND THE SANTA BARBARA SOUTH COAST EARLY THIS MORNING.

LATEST WIND GUST REPORTS WERE MOSTLY IN THE 30S ACROSS THE LA COUNTY
MOUNTAINS AND SANTA CLARITA VALLEY. WINDS WILL CONTINUE TO INCREASE
IN STRENGTH AND AREAL COVERAGE OVER THE NEXT SEVERAL HOURS THIS
MORNING. THE NAM-WRF SURFACE PRESSURE GRADIENT BETWEEN LAX-DAG HAS
INCREASED THE OFFSHORE TREND BY A FEW MB. AT 2 AM PDT...THE GRADIENT
WAS -3.1 MB...EXPECTED TO INCREASE TO OVER -5 MB BY 5 AM. AT THIS
POINT...LOOKS LIKE THE WINDS WILL BARELY MAKE WIND ADVISORY
THRESHOLDS THIS MORNING THROUGH THIS AFTERNOON. MOST OF THE LA BASIN
WILL NOT BE AFFECTED BY THE WINDS OVER THE NEXT FEW DAYS.
HOWEVER...THE COMBINATION OF HIGH PRESSURE BUILDING ALOFT AND A
PERSISTENT OFFSHORE FLOW EXPECTED THROUGH AT LEAST SUNDAY WILL CAUSE
TEMPERATURES TO RISE SIGNIFICANTLY TODAY ACROSS COASTAL VALLEYS AND
THE COASTAL PLAIN OF LOS ANGELES AND VENTURA COUNTIES...WITH FURTHER
WARMING FRIDAY BEFORE PEAKING ON SATURDAY. WARMEST VALLEY LOCATIONS
WILL REACH THE UPPER 90S WHILE THE COASTAL PLAIN OF VENTURA AND L.A.
WILL BE IN THE UPPER 80S TO MID 90S TODAY...THEN INCREASE TO BETWEEN
100-106 DEGREES FOR LA/VTU COUNTY VALLEYS AND THE 90S FOR THE
COASTAL AREAS.

THE CENTRAL COAST AND SANTA BARBARA WILL ALSO BE AFFECTED WITH VERY
WARM TEMPERATURES THROUGH SATURDAY AS WEAK OFFSHORE WINDS CONTINUE
OVER THE NEXT FEW MORNINGS. THERE WILL BE SOME COOLING ALONG THE
CENTRAL COAST ON SUNDAY. WARMEST LOCATIONS WILL REACH THE LOWER 90S.
INCLUDING SAN LUIS OBISPO AND SANTA MARIA.

AS FAR AS THE WINDS GO...THE STRONGEST WINDS WILL OCCUR THIS MORNING
THROUGH EARLY THIS AFTERNOON THROUGH THE USUAL WIND PRONE LOCATIONS
OF LOS ANGELES AND VENTURA COUNTIES INCLUDING THE MOUNTAINS
INCLUDING THE SANTA MONICA RANGE...SANTA CLARITA
VALLEY...NORTHWESTERN SAN FERNANDO VALLEY...THE VENTURA COUNTY
VALLEYS AS WELL AS WELL AS THE VENTURA COUNTY COASTAL PLAIN AND
BELOW THE PASSES AND CANYONS OF MALIBU TO LEO CARRILLO BEACH. WIND
ADVISORIES WERE ISSUED FOR MOST OF THESE AREAS LAST EVENING VALID
STARTING THIS MORNING. THIS FIRST RELATIVELY WEAK TO LOCALLY
MODERATE SANTA ANA EVENT IS MAINLY A SURFACE PRESSURE GRADIENT
DRIVEN WIND. STRONGEST GUSTS WILL LIKELY BE AROUND 45 MPH IN THE
MOUNTAINS...WITH LOCAL GUSTS TO 50 MPH LATER THIS MORNING...WITH
MOST VALLEYS SEEING HIGHEST GUSTS TO 40 MPH...AND COASTAL AREAS TO
35 MPH. WILL BE UPDATING WIND ADVISORY PRODUCT TO SPECIFY SPEEDS FOR
THESE LOCATIONS.

.LONG TERM (SUN-WED)...BY SUNDAY THE UPPER RIDGE WILL BEGIN TO
WEAKEN SOME AS ANOTHER WEAK UPPER LOW AND ASSOCIATED TROUGH APPROACH
THE WEST COAST OF CALIFORNIA. THERE WILL CONTINUE TO BE WEAK
OFFSHORE FLOW ACROSS THE INTERIOR AREAS OF THE FORECAST AREA THROUGH
MONDAY MORNING...SO IT WILL CONTINUE TO REMAIN VERY HOT INTO
MONDAY...WITH JUST A FEW DEGREES OF COOLING. HOWEVER THE SEABREEZE
SHOULD KICK IN A BIT EARLIER ALONG THE COAST WHERE MORE SIGNIFICANT
COOLING SHOULD OCCUR...ESPECIALLY RIGHT ALONG THE BEACHES. THERE
WILL STILL BE TRIPLE DIGIT TEMPS FOR THE LA/VTU COUNTY VALLEYS.
BETTER COOLING CAN BE EXPECTED TUE THROUGH WED AS THE UPPER RIDGE
GETS REPLACED WITH AN UPPER TROUGH TO HELP COOL THE ATMOSPHERE AND
SHIFT OFFSHORE FLOW TO ONSHORE ONCE AGAIN. HIGH TEMPS WILL BE BACK
TO MORE NORMAL FOR THIS TIME OF YEAR BY TUE/WED.

&&

.AVIATION...01/1800Z.
GOOD CONFIDENCE IN THE 18Z TAFS. INCREASING OFFSHORE FLOW IN THE
NEXT 24 HOURS SHOULD KEEP ANY MARINE CLOUDS AT BAY AND INSURE VFR
CONDITIONS THROUGH THURSDAY.

KLAX...GOOD CONFIDENCE IN THE 18Z TAF. THERE IS A 20 PERCENT CHANCE
OF IFR CONDITIONS WITH A SURPRISE PATCH OF MARINE CLOUDS LATE
TONIGHT AND EARLY THURSDAY MORNING.

KBUR...HIGH CONFIDENCE IN THE 18Z TAF.

&&

.MARINE...02/200 AM...

FOR THE OUTER WATERS...HIGH CONFIDENCE IN WINDS REMAINING BELOW
SMALL CRAFT ADVISORY LEVELS THROUGH THE WEEKEND.

ACROSS THE INNER WATERS...MODERATE CONFIDENCE IN SMALL CRAFT
ADVISORY-LEVEL NORTHEAST WINDS THIS MORNING THROUGH MID-AFTERNOON
GENERALLY FROM VENTURA SOUTH TO SANTA MONICA. THESE NORTHEAST WINDS
WILL DIMINISH LATE THIS AFTERNOON...WITH WEAK WEST TO NORTHWEST
WINDS DEVELOPING. FOR TONIGHT THROUGH THE WEEKEND...WINDS
ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS...AND
EXHIBIT A DIURNAL TREND (WEAK OFFSHORE AT NIGHT...AND WEAK ONSHORE
DURING THE DAY).

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING (SEE LAXRFWLOX).
FIRE WEATHER WATCH (SEE LAXRFWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...KAPLAN
AVIATION/MARINE...RAT
SYNOPSIS...SUKUP

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Oct 1, 8:15 PM PDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
815 PM PDT WED OCT 1 2014

CAZ034>041-044>046-051>054-059-087-088-547-548-021300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
815 PM PDT WED OCT 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... REST OF TONIGHT

A FIRE WEATHER WATCH IS IN EFFECT BEGINNING LATE TONIGHT THROUGH
FRIDAY EVENING. THIS WATCH MAY BE UPGRADED TO A RED FLAG WARNING AT
SOME POINT TODAY. THIS WATCH WAS ISSUED FOR GUSTY OFFSHORE WINDS AND
LOW RELATIVE HUMIDITIES ACROSS THE LOS ANGELES AND VENTURA COUNTY
MOUNTAINS AND VALLEYS. A SPECIAL WEATHER STATEMENT WILL HIGHLIGHT
THIS UPCOMING WIND AND HOT TEMPERATURE EVENT.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

A FIRE WEATHER WATCH WILL REMAIN IN EFFECT THROUGH AT LEAST FRIDAY
EVENING. THERE WILL BE THE POSSIBILITY THAT THIS WATCH OR AT SOME
POINT A RED FLAG WARNING MIGHT NEED TO BE EXTENDED INTO THE WEEKEND.
THIS WATCH WAS ISSUED FOR GUSTY OFFSHORE WINDS AND LOW RELATIVE
HUMIDITIES ACROSS THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS AND
VALLEYS. A SPECIAL WEATHER STATEMENT WILL HIGHLIGHT THIS UPCOMING
WIND AND HOT TEMPERATURE EVENT.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 8:14 PM PDTWind AdvisoryLOXLos Angeles13 hr
Oct 1, 8:23 PM PDTSmall Craft AdvisoryLOX13 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.